Alert archive / Hawaii / Gale Warnings in 2023
Gale Warning 2, NWS Honolulu, HI
NWS Honolulu, HI issued this gale warning at Feb 26, 2023, 3:31 PM HST. It was in force for 4 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2023, 3:31 PM HST (01:31 UTC)
- Expired
- Mar 2, 2023, 3:31 PM HST
- In force
- 4 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted.
584 WHHW70 PHFO 270131 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 331 PM HST Sun Feb 26 2023 PHZ119>121-123-124-271445- /O.UPG.PHFO.SC.Y.0008.000000T0000Z-230227T0400Z/ /O.NEW.PHFO.GL.W.0002.230227T0131Z-230302T0400Z/ /O.UPG.PHFO.GL.A.0003.230227T0400Z-230302T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 331 PM HST Sun Feb 26 2023 ...GALE WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...Northeast to east winds 25 to 35 kt and seas up to 16 feet. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PHZ110>118-122-271445- /O.CON.PHFO.SC.Y.0008.000000T0000Z-230302T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 331 PM HST Sun Feb 26 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...Northeast to east winds 20 to 30 knots and seas up to 16 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters, Kaiwi Channel, Maui County Windward Waters, Maui County Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
8 follow-up statements
081 WHHW70 PHFO 271344 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 344 AM HST Mon Feb 27 2023 PHZ119>121-123-124-280245- /O.EXT.PHFO.GL.W.0002.000000T0000Z-230303T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 344 AM HST Mon Feb 27 2023 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds 25 to 35 kt. Seas 10 to 15 feet. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PHZ110>118-122-280245- /O.EXT.PHFO.SC.Y.0008.000000T0000Z-230303T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 344 AM HST Mon Feb 27 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds 20 to 30 kt. Seas 10 to 15 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters, Kaiwi Channel, Maui County Windward Waters, Maui County Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
920 WHHW70 PHFO 280100 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 300 PM HST Mon Feb 27 2023 PHZ119>121-123-124-281400- /O.CON.PHFO.GL.W.0002.000000T0000Z-230303T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 300 PM HST Mon Feb 27 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds 25 to 35 kt. Seas 10 to 15 feet. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PHZ110>118-122-281400- /O.CON.PHFO.SC.Y.0008.000000T0000Z-230303T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 300 PM HST Mon Feb 27 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds 20 to 30 kt. Seas 10 to 15 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters, Kaiwi Channel, Maui County Windward Waters, Maui County Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
104 WHHW70 PHFO 281311 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 311 AM HST Tue Feb 28 2023 PHZ119>121-123-124-010215- /O.CON.PHFO.GL.W.0002.000000T0000Z-230303T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 311 AM HST Tue Feb 28 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds 25 to 35 kt. Seas 10 to 15 feet. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PHZ110>118-122-010215- /O.CON.PHFO.SC.Y.0008.000000T0000Z-230303T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 311 AM HST Tue Feb 28 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds 20 to 30 kt. Seas 10 to 15 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters, Kaiwi Channel, Maui County Windward Waters, Maui County Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
167 WHHW70 PHFO 010135 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 335 PM HST Tue Feb 28 2023 PHZ119>121-123-124-011445- /O.CON.PHFO.GL.W.0002.000000T0000Z-230303T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 335 PM HST Tue Feb 28 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds 25 to 35 kt. Seas 10 to 15 feet. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PHZ110>118-122-011445- /O.CON.PHFO.SC.Y.0008.000000T0000Z-230303T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 335 PM HST Tue Feb 28 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds 20 to 30 kt. Seas 10 to 15 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters, Kaiwi Channel, Maui County Windward Waters, Maui County Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
325 WHHW70 PHFO 011310 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 310 AM HST Wed Mar 1 2023 PHZ119>121-123-124-020215- /O.CON.PHFO.GL.W.0002.000000T0000Z-230303T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 310 AM HST Wed Mar 1 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds 25 to 35 kt. Seas 10 to 15 feet. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PHZ110>118-122-020215- /O.EXT.PHFO.SC.Y.0008.000000T0000Z-230304T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 310 AM HST Wed Mar 1 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...East winds 20 to 30 kt. Seas 10 to 15 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters, Kaiwi Channel, Maui County Windward Waters, Maui County Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 PM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
895 WHHW70 PHFO 020140 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 340 PM HST Wed Mar 1 2023 PHZ119>121-123-124-021445- /O.CON.PHFO.GL.W.0002.000000T0000Z-230303T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 340 PM HST Wed Mar 1 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...Northeast to east winds to 35 kt * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PHZ110>118-122-021445- /O.CON.PHFO.SC.Y.0008.000000T0000Z-230304T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 340 PM HST Wed Mar 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...East winds 25 to 30 kt. Seas 10 to 15 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters, Kaiwi Channel, Maui County Windward Waters, Maui County Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 PM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ 22
147 WHHW70 PHFO 021310 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 310 AM HST Thu Mar 2 2023 PHZ119>121-123-124-030215- /O.CON.PHFO.GL.W.0002.000000T0000Z-230303T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 310 AM HST Thu Mar 2 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...Northeast to east winds to 35 kt. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PHZ110>118-122-030215- /O.CON.PHFO.SC.Y.0008.000000T0000Z-230304T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 310 AM HST Thu Mar 2 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...East winds 25 to 30 kt decreasing to 15 to 25 kt Friday. Seas 10 to 15 ft subsiding to 8 to 12 ft Friday. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters, Kaiwi Channel, Maui County Windward Waters, Maui County Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 PM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Gibbs
124 WHHW70 PHFO 030131 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 331 PM HST Thu Mar 2 2023 PHZ119>121-123-124-031445- /O.CAN.PHFO.GL.W.0002.000000T0000Z-230303T0400Z/ /O.EXA.PHFO.SC.Y.0008.000000T0000Z-230304T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 331 PM HST Thu Mar 2 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST FRIDAY... ...GALE WARNING IS CANCELLED... * WHAT...East to northeast winds 20 to 30 kt and seas 8 to 13 feet. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>118-122-031445- /O.CON.PHFO.SC.Y.0008.000000T0000Z-230304T0400Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 331 PM HST Thu Mar 2 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...East winds 15 to 25 kt and seas 7 to 12 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters, Kaiwi Channel, Maui County Windward Waters, Maui County Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 PM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Feb 26, 9:41 AM HST, 5 hours 50 minutes earlier.
Area forecast discussion, Feb 26, 9:41 AM HST, 5 hours 50 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 941 AM HST Sun Feb 26 2023 .SYNOPSIS... Strong high pressure building to the north of the islands will drive strengthening trade winds into Monday, with windy conditions then expected to linger through Thursday. Expect scattered to numerous showers over windward areas this week, with a few showers reaching leeward communities. Winds may decrease by the end of the week as the high moves away and a front approaches. && .DISCUSSION... A very strong high far north of the main Hawaiian Islands is driving breezy to strong trade winds across local waters this morning. Overnight soundings show a dry and stable airmass, while satellite loop shows patchy broken low clouds moving across windward areas within trade flow. Radar shows scattered showers within this cloud cover. Broken showery low clouds extend east and southeast of the Big Island, with scattered low clouds noted immediately upstream of the other islands. Models show the bulk of this moisture will pass southeast of the Big Island this morning, with windward shower coverage expected to diminish through this afternoon. Expect a breezy to windy day with just a few windward showers. Models show a subtle increase in windward showers this evening into Monday. The high to our north will move slowly south southeastward over the next several days, causing trade winds to strengthen. Expect windy conditions from tonight into Thursday. Wind Advisories may be needed for parts of the state. An upper low is forecast to deepen to the east of the islands at the same time, likely leading to destabilization of incoming low clouds and the onset of a wet and windy trade wind pattern. Expect frequent windward showers, with showers occasionally spreading leeward. Winds may decrease by the end of the week as a front approaches from the northwest and the high moves away from the islands. && .AVIATION... A strong high pressure system far north of Hawaii will drive strong trade winds across the islands. AIRMET Tango is in effect for tempo moderate/isolated severe low-level turbulence leeward of the mountains and islands. Trades will deliver scattered moderate showers that will focus over windward slopes and provide brief MVFR ceilings and mountain obscurations. No AIRMET Sierra at this time, but guidance suggests incoming trade wind showers will increase tonight, likely bringing more extensive clouds over the islands. For today, VFR conditions prevail. && .MARINE... A strong high pressure system building in far north of the Hawaiian Islands will increase trade winds once again into the strong to gale range this week. A Gale Watch is in place for the windier eastern waters and channels near Maui and the Big Island through Wednesday. A Small Craft Advisory remains in effect for all other coastal waters and channels through Wednesday. As the trades strengthen during the next few days, the trade wind swell will be on the rise. A High Surf Advisory (HSA) has been in effect for east facing shores for many days now and will continue through around Thursday. The current small northwest swell (310-320 degrees) will decline through tonight. Surf heights along north and west facing shores will remain below normal through the week as high pressure dominates the North Pacific. A weak low currently in the far Northwest Pacific near the Kuril Islands will send a small long- period northwest swell (310-320 degrees) and should arrive around Thursday night into Friday. Minimal surf is expected from the southern hemisphere with mainly windswell wrapping into select south facing shores this week. && .HFO WATCHES/WARNINGS/ADVISORIES... High Surf Advisory until 6 PM HST Tuesday for Olomana-Maui Windward West-Kauai East-Kauai South-East Honolulu-Koolau Windward-Molokai Windward-Molokai Southeast-Windward Haleakala- Kipahulu-South Haleakala-Big Island Southeast-Big Island East- Big Island North. Small Craft Advisory until 6 PM HST Wednesday for Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters-Maui County Leeward Waters- Big Island Windward Waters. Small Craft Advisory until 6 PM HST this evening for Maalaea Bay- Pailolo Channel-Alenuihaha Channel-Big Island Leeward Waters-Big Island Southeast Waters. Gale Watch from 6 PM HST this evening through Wednesday afternoon for Maalaea Bay-Pailolo Channel-Alenuihaha Channel-Big Island Leeward Waters-Big Island Southeast Waters. && DISCUSSION...Powell AVIATION...Foster MARINE...Kino
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:38 PM HST | Wind Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 4 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.